# SDR CALA2023032000811

- Difficulty date: March 20, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N37274
- Make and model: Boeing 737-8
- Aircraft serial: 31592
- Aircraft time: 66,628 hours, 23,012 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Part number: NA
- Condition: Out Of Adjust
- Location: Door 2r
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT HAS HAS 2 REPORTS OF THE DOOR 2R NOT CLOSING AND LATCHING CORRECTLY CAUSING AN AIR RETURN. PERFORM AN GALLEY SERVICE DOOR ADJUSTMENT IN REF WITH AMM 52-41-00-820-801 AND DETERMINE IF THE DOOR WILL LATCH NORMALLY. CARRIED BY ELB REMOVED R-2 DOOR ESCAPE SLIDE PACK REF. AMM 25-66-01-000-801 REMOVED R-2 DOOR LINER REF. AMM 52-13-31-000-802 ADJUSTED R-2 DOOR REF. AMM 52-13-00-820-801 AND AMM 52-13-00-700-805 REINSTALLED ESCAPE SLIDE PACK REF. AMM 25-66-01-400-803 VERIFIED RIG AND REASSEMLY OF R2 DOOR REF. AMM 52-13-00-820-801, AMM 52-13-00-700-805 AND 25-66-01-400-803. OPS CHECKS GOOD.
